• About CEIBS

    China Depth, Global Breadth

    CEIBS Beijing
    664
  • About CEIBS

    Unmatched China knowledge, proven global expertise

    CEIBS Shanghai
    664
Friday, September 15, 2017

The First China-CEE Development Forum

Back
Share:  分享到:

Exploring Innovative Approaches to Win-Win Cooperation between China & CEE in Light of the Belt and Road Initiative

China regards Central and Eastern Europe (CEE), a potential driver of European economic growth, as a significant partner and destination for investment. Under the Belt and Road Initiative and 16+1 cooperation framework, both sides will step up their cooperation in areas such as economy and trade, investment, infrastructure construction, finance, energy, tourism, education, agriculture, cultural exchange and regional partnerships in order to facilitate mutually beneficial exchanges and innovation outcomes.

In today’s globalized world, China-CEE cooperation must move beyond traditional industries like energy and infrastructure toward areas critical to people’s well-being. Therefore it is imperative for China and CEE to find answers to the following questions: What lessons can the bellwethers in emerging sectors learn from others’ successes in order to grasp strategic opportunities from the Belt and Road Initiative? How will the countries along the Belt and Road align the strategies for their dominant industries with the Belt and Road Initiative in order to maximize the advantages and interests of both sides? How can China and CEE leverage their industrial differences to develop an innovative and sustainable cooperation framework that achieves win-win results?

The 2017 Europe Forum in Poland will centre on the theme "China-CEE Cooperation for Mutual Benefit and Win-Win Results" and include a discussion of topics such as Infrastructure Construction, New energy, and E-commerce. Senior leaders in political, business and economic circles from both China and CEE will share their insights on new approaches to China-CEE cooperation aimed at achieving mutual prosperity.

Thanks for your interest in our event! The event registration portal is closed on 12pm on Sep.1 Beijing Time due to the full house of event. Should you have any further questions, please do not hesitate to contact Ms. Elyse Wang, welyse@ceibs.edu; +86 21 2890 5047.

Session One: Opening Session
9:00-9:30
(30 min)
Registration
9:30-9:45
(15 min)

Moderator: Dr. Snow Zhou, Assistant President, Management Committee Member,CEIBS

Welcome Address 1
Prof. Ding Yuan (Confirmed)
Vice President and Dean, Cathay Capital Chair in Accounting, CEIBS

Welcome Address 2
Prof. Andrzej K. Koźmiński, President of  Kozminski University(Confirmed)

Prof. Witold T. Bielecki, Rector of Kozminski University (Confirmed)

9:45-10:15
(30 min)

Opening Address 1
H.E. Ambassador Xu Jian (15 min)
Ambassador of the People’s Republic of China to Poland

Opening Address 2 (15 min)
Paweł Chorąży (Confirmed)
Undersecretary of State in the Ministry of Development, Poland

10:15-10:45
(30 min)

Keynote Speech:

China’s Investment in CEE for Innovation and Win-Win Cooperation (15 min)
Prof. Jiang Jianqing (Confirmed)
Chairman, SINO-CEE Fund
Former Chairman, ICBC
Adjunct Professor of Finance and Director of Lujiazui Institute of International Finance, CEIBS

The 16+1 Initiative and Geopolitcs and Economics of East Central Europe Integration in the Global Economy
Prof. Grzegorz W. Kołodko (15 min)(Confirmed)
Former Polish Deputy Premier and Minister of Finance
professor of economics, KU

10:45-11:15
(30 min)
Coffee break
Session Two: Successful Cases on Polish Companies Investment in China
11:15-12:30
(75 min)

Moderator: Prof. Robert Rządca, Vice-Rector for Research and Faculty Development

Case 1: Polish Poultry Association
Case 2: Sante

Panelists:

  • Mr. Lukasz Dominiak, Director General, Polish Poultry Association (Confirmed)
  • Sante Representative (Confirmed)
  • Prof. Ding Yuan, Vice President and Dean, Cathay Capital Chair in Accounting, CEIBS (Confirmed)
12:30-13:30
(60 min)
Lunch
13:30-14:00
(30 min)

Keynote Speech 1:
Analysis of Modes, Channels and Trends in Chinese Overseas Investment

Prof. Ding Yuan (Confirmed) (15 min)
Vice President and Dean, Cathay Capital Chair in Accounting, CEIBS

Keynote Speech 2:
Economic & Industrial Characteristics of CEE Countries and Implications for Collaboration with China

Mr. Jan Kohout (Confirmed) (15 min)
President of the New Silk Road Institute Prague
Adviser to the President of the Czech Republic

Session Three: Opportunities & Challenges for Collaborations in the New Economy (ICT&E-Commerce)
14:00-15:15
(75min)

Moderator: Ireneusz Piecuch, Partner, Head of Telecoms, CEE, CMS Cameron McKenna Greszta i Sawicki sp.k. or Prof. Grzegorz Mazurek, Koźmiński University

Keynote Speech:
Mr. Wang Yeming, Vice President, International Business, Aplibaba Cloud Computing

Case 1: Asseco
Case 2: CEFC Invia Case

Panelists:

  • CEO, Asseco (Confirmed)
  • Mr. Zdeněk Zajíček, General Manager of E-Commerce & ICT, CFEC Europe (Confirmed)
  • Mr. Bian Xiaohao, General Manager, Nuctech Warsaw Company (Confirmed)
  • Mr. Wiktor Schmidt, Co-founder & CEO, NetGuru (Confirmed)
  • Mr. Mikołaj Małaczyński, CEO& co-founder, Legimi (Confirmed)
15:15-15:40
(25 min)
Coffee Break
Session Four: Opportunities & Challenges for Collaborations in Traditional Sectors
15:40-17:00
(80 min)

Moderator: Mr. Radek Pyffel, Director, Asian Infrastructure Investment Bank, Beijing.

Case 1: Liugong’s DRESSTA Project
Case 2: Everbright & Novago

Panelists:

  • Mr. Wu Yindeng, Chief Executive Officer of Liugong Group, Poland(Confirmed)
  • Kenneth G. Huang, General Manager, International Business Department, China Everbright International Limited (Confirmed)
  • Mr. Petr Hyl, President of Sino-Czech Aviation Association, Former Adviser to the Foreign Minister of the Czech Republic (Confirmed)
  • Ms. Zhang Liwen,Member of Group Governance Council, Partner of Mazars Group; Chief Chartered Accountant, Managing Partner of Mazars-ZhongShen ZhongHuan China (Confirmed)
17:30

Closing Drink

中欧国际工商学院
China Europe International Business School

华沙Kozminski大学
Kozminski University

Hotel Bellotto, Warsaw, Poland

在线报名 Online Registration Click Here!

王老师
电话: +86-21-28905047
E-mail: welyse@ceibs.edu
邮寄: 王老师/ 中国上海市红枫路 699 号,邮编: 201206